# SDR ASAA2023103045951

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,177 hours, 18,409 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN #2 START LEVER DOES NOT GO ALL THE WAY DOWN. IT SITS ABOUT 1/2 KNOB WIDTH ABOVE #1. GROUNDED - YES. C/W OP CHECK ENG START 2 LEVER PER AMM 76-11-03 OPS CHECK NORMAL.
